MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; ELECTRODE, CUTANEOUS

EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; ELECTRODE, CUTANEOUS
Model Number 106130-22
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Rash (2033); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Event or Problem Description
The sales rep advised that the 63b electrodes irritated the patient.The patient was called and advised that the 63b electrodes irritated his skin.The skin was red, itchy, and has welts.He called his doctor's nurse and they told him to call his sales rep and use hydrocortisone if needed and this did not help.The patient used nothing on his skin so it would dry out.The patient has sensitive skin and an allergy to latex.72r electrodes were shipped to the patient.Return noted.
 
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The device history records were able to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
 
Additional Manufacturer Narrative
Additional information - b4: date of this report, d3: email address, d8-9: device available for evaluation and returned to manufacturer date, g1: email address, g3: date received by manufacturer, h2, h6: evaluation codes, event problem codes h10.A visual inspection of the customer returned product was performed.Included was one pack of 63b electrodes, part no.106130-22, with lot no.507301 received in a shipping mailer cushion envelope.The parts received appear to be in good condition from a visual/cosmetic standpoint.The certificate of conformance was requested and reviewed, and no non-conformances or deviations were reported.Review of complaint history identified 266 total complaints from (november 07, 2024) to (november 07, 2025) for events related to (bhp : electrode : rash / irritation:).The search was specified to lot no.507301.The search identified (12) complaints.A review of the information provided by the customer, along with findings from the investigation, indicates that there are no systemic issues with the product or lot.Therefore, the bill of materials (boms), material certifications, master labels, and product drawings were not requested or pulled during this investigation.The approved suppliers were not contacted, and the product was not pulled from stock for evaluation.No physical and/or functional condition could be found that could be considered a causal factor for the reported complaint.The reported claim could be associated with a side effect/clinical condition of the patient which is unknown.The reported condition is related to clinical factors beyond the scope of the device investigation covered in the complaint investigation as part of the manufacturing review.The device is used for treatment.Ebi will continue to monitor for trends.
 
Event or Problem Description
The sales rep reported that the 63 b electrodes irritated the patient.The patient was called and advised that the 63 b electrodes irritated his skin.The skin was red and itchy, with welts.He called his doctor's nurse, and they told him to call his sales rep and use hydrocortisone if needed, but this did not help.The patient used nothing on his skin, so it would dry out.The patient has sensitive skin and an allergy to latex.72r electrodes were shipped to the patient.Return noted.63b electrodes were returned for evaluation.

Brand Name
BIOMET SPINALPAK / ORTHOPAK
Common Device Name
ELECTRODE, CUTANEOUS
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key23623893
Report Number0002242816-2025-00152
Device Sequence Number18638983
Product Code GXY
UDI-Device Identifier00880304820852
UDI-Public00880304820852
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number106130-22
Device Catalogue Number106130-22
Device Lot Number507301
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexUnknown
Patient EthnicityNon Hispanic